Alert archive / California / Wind Advisories in 2012
Wind Advisory 35, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Nov 29, 2012, 1:40 PM PST. It took effect at Nov 30, 2012, 7:00 AM PST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2012, 1:40 PM PST (21:40 UTC)
- In effect from
- Nov 30, 2012, 7:00 AM PST
- Expired
- Nov 30, 2012, 5:39 PM PST
- In force
- 11 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
544 WWUS76 KHNX 292140 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 140 PM PST THU NOV 29 2012 CAZ089>091-300545- /O.NEW.KHNX.WI.Y.0035.121130T1500Z-121201T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 140 PM PST THU NOV 29 2012 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 10 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 10 PM PST FRIDAY FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH. * TIMING: FROM 7 AM TO 10 PM FRIDAY. * LOCATIONS INCLUDE: MERCED...LOS BANOS...AVENAL...COALINGA... SUNFLOWER...KETTLEMAN HILLS AND AREAS ALONG INTERSTATE 5 CORRIDOR. * IMPACTS: BLOWING DUST AND DEBRIS CAN REDUCE VISIBILITIES TO AROUND 1 MILE OR LESS. DRIVING MAY BE DIFFICULT ALONG THE INTERSTATE...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOLINA WEATHER.GOV/HANFORD
6 follow-up statements
737 WWUS76 KHNX 300451 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 851 PM PST THU NOV 29 2012 CAZ089>091-301300- /O.CON.KHNX.WI.Y.0035.121130T1500Z-121201T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 851 PM PST THU NOV 29 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM PST FRIDAY FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH. * TIMING: FROM 7 AM TO 10 PM FRIDAY. * LOCATIONS INCLUDE: MERCED...LOS BANOS...AVENAL...COALINGA... SUNFLOWER...KETTLEMAN HILLS AND AREAS ALONG INTERSTATE 5 CORRIDOR. * IMPACTS: DRIVING MAY BE DIFFICULT ALONG THE INTERSTATE...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DCH WEATHER.GOV/HANFORD
533 WWUS76 KHNX 301245 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 445 AM PST FRI NOV 30 2012 CAZ089>091-302030- /O.CON.KHNX.WI.Y.0035.121130T1500Z-121201T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 445 AM PST FRI NOV 30 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS TO 40 MPH. * TIMING: FROM 7 AM TO 10 PM FRIDAY. * LOCATIONS INCLUDE: MERCED...LOS BANOS...AVENAL...COALINGA... SUNFLOWER...KETTLEMAN HILLS AND AREAS ALONG INTERSTATE 5 CORRIDOR. * IMPACTS: DRIVING MAY BE DIFFICULT ALONG THE INTERSTATE... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BINGHAM WEATHER.GOV/HANFORD
041 WWUS76 KHNX 302015 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1215 PM PST FRI NOV 30 2012 CAZ089>091-010415- /O.CON.KHNX.WI.Y.0035.000000T0000Z-121201T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 1215 PM PST FRI NOV 30 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * TIMING: FROM 7 AM TO 10 PM FRIDAY. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... MERCED...MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA. * IMPACTS: DRIVING MAY BE DIFFICULT ALONG THE INTERSTATE 5 CORRIDOR...AND ON HIGHWAYS 99...152 AND 198ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
632 WWUS76 KHNX 302016 CCA NPWHNX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HANFORD CA 1216 PM PST FRI NOV 30 2012 CAZ089>091-010430- /O.COR.KHNX.WI.Y.0035.000000T0000Z-121201T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 1216 PM PST FRI NOV 30 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * TIMING: THROUGH 10 PM THIS EVENING. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... MERCED...MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA. * IMPACTS: DRIVING MAY BE DIFFICULT ALONG THE INTERSTATE 5 CORRIDOR...AND ON HIGHWAYS 99...152 AND 198ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
099 WWUS76 KHNX 302021 CCB NPWHNX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HANFORD CA 1220 PM PST FRI NOV 30 2012 CAZ089>091-010445- /O.COR.KHNX.WI.Y.0035.000000T0000Z-121201T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 1220 PM PST FRI NOV 30 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * TIMING: THROUGH 10 PM THIS EVENING. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... MERCED...MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA. * IMPACTS: DRIVING MAY BE DIFFICULT ALONG THE INTERSTATE 5 CORRIDOR...AND ON HIGHWAYS 99...152 AND 198...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
329 WWUS76 KHNX 010139 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 539 PM PST FRI NOV 30 2012 CAZ089>091-010245- /O.CAN.KHNX.WI.Y.0035.000000T0000Z-121201T0600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- 539 PM PST FRI NOV 30 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND ADVISORY FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. WINDS HAVE DIMINISHED BELOW ADVISORY LEVEL THIS EVENING. HENCE THE WIND ADVISORY FOR THE SAN JOAQUIN VALLEY HAS BEEN CANCELLED. $$ MV WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Nov 29, 3:56 AM PST, 9 hours 44 minutes earlier.
Area forecast discussion, Nov 29, 3:56 AM PST, 9 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
356 AM PST THU NOV 29 2012
.SYNOPSIS...
SHOWER ACTIVITY DIMINISHING OVERNIGHT. EXCEPT FOR A FEW LIGHT
SHOWERS IN THE SOUTHERN SIERRA...TODAY SHOULD BE RAIN FREE. THE
NEXT SYSTEM TO MOVE IN FROM THE PACIFIC WILL ARRIVE FRIDAY...WITH
RAIN SPREADING SOUTH DURING THE DAY. A BRIEF RESPITE FROM THE RAIN
WILL OCCUR FRIDAY NIGHT AND SATURDAY. THE THIRD...AND STRONGEST
SYSTEM WILL ARRIVE SATURDAY NIGHT AND SUNDAY. THIS SYSTEM HAS THE
POTENTIAL TO BRING HEAVY RAIN AT TIMES TO THE SAN JOAQUIN VALLEY
AND ADJACENT FOOTHILLS...ESPECIALLY NORTH OF KERN COUNTY.
&&
.DISCUSSION...
A VERY LARGE AND COMPLEX LOW PRESSURE CONTINUES ACROSS THE
EASTPAC. A JET STREAK SE OF THE LOW WILL MOVE THRU CNTRL CA THIS
MRNG. THIS IS KEEPING A NARROW BAND OF LIGHT SHWRS FROM THE NW
TIP OF KERN CNTY NORTH THRU CNTRL FRESNO CNTY FOOTHILLS...INTO
EAST PARTS OF YNP. ELSEWHERE CONSIDERABLE CLOUDINESS LINGERS BUT
NO PRECIP. THE NEXT SHORTWAVE TO EJECT OUT OF THE PARENT LOW WILL
REACH CNTRL CA AFT MDNT TONITE...SPREADING RAIN AND HIGH ELEV
SNOW SOUTH DURG THE DAY FRI. SOME PRECIP...ESP NORTH OF KERN CNTY
COULD BE BRIEFLY HEAVY MID-DAY FRI. HOWEVER WITH THE FAIRLY FAST
MOVEMENT OF THIS SYS...DONT EXPECT EXCESSIVE PRECIP TOTALS. ANOTHER
BREAK OR LULL IN THE ACTION IS EXPECTED FRI NITE-SAT...WITH A FEW
LINGERING SHOWERS. THE THIRD...AND POSSIBLY STRONGEST SHORTWAVE
WILL MOVE IN LATE SAT NITE AND SUN. A PROLONGED PERIOD OF HEAVY
PRECIP IS POSSIBLE SUN...MID MRNG THRU LAT AFTN...WHERE RAINFALL
COULD REACH 1 INCH IN THE SJV FROM FRESNO NORTH...AND 3-6 INCHES
IN THE FOOTHILLS AND HIGHER ELEVATIONS OF THE SRN SIERRA BELOW
8K.
SNOW LEVELS THRU THE WEEKEND WILL VARY...LOWERING TO NEAR 7500 FT
IN THE POST TROF PERIODS...RISING TO 9K OR HIGHER PRE TROF.
OVERALL EXPECT HEAVY SNOW TO BE CONFINED TO 8500 FT IN YNP TO
NEAR 10K SOUTH INTO SEQUOIA PARK. SOME FORM OF HYDRO PRODUCT MAY
BE NEEDED SUN IF IT STILL APPEARS HEAVY RAIN IS LIKELY.
ABOVE AVERAGE TEMPS WILL BE THE RULE THRU SUN...ESP NIGHTTIME
MINS. GUSTY SOUTH WINDS ARE POSSIBLE FRI AND AGAIN SUN FROM THE
TEHACHAPI MTNS THRU THE SOUTH AND WEST SIDE OF THE SJV. THIS COULD
HELP PUSH TEMPS INTO THE LOWER OR MID 70S SOUTH END OF THE SJV FRI
AND SAT. THIS WILL ALSO CAUSE SOME RAIN SHADOWING ACROSS KERN CNTY
AS WELL. HOWEVER...WITH THE DEPTH OF MSTR FIELDS AND STRONG
UVM...AT LEAST SOME MEASURABLE LIGHT RAIN SHOULD OCCUR IN KERN
CNTY FRI AND SUN.
RAIN WILL TAPER OFF TO SHWRS SUN NITE...FOLLOWED BY A LOW
AMPLITUDE RIDGE MOVING INLAND MON-TUES. THIS SHOULD SET THE STAGE
FOR CONSIDERABLE NITE AND MRNG VALLEY FOG...WITH PARTIAL AFTN
CLEARING. THAT IS UNLESS THE BNDRY LYR DOES NOT DRY SUFFICIENTLY.
THEN WE COULD GO MORE INTO A STRATUS REGIME.
&&
.AVIATION...
SCATTERED SHOWERS AND CLOUDS WITH AREAS OF OF MOUNTAIN OBSCURATIONS
OVER THE SIERRA AND MVFR CONDITIONS IN THE SAN JOAQUIN VALLEY DUE
TO PATCHY FOG UNTIL 18Z. AN APPROACHING FRONT WILL BRING ANOTHER
ROUND OF PRECIPITATION WITH MOUNTAIN OBSCURATIONS DEVELOPING ALONG
THE SIERRA AFTER 06Z FRIDAY AND MVFR CONDITIONS IN SCATTERED SHOWERS
IN THE CENTRAL VALLEY. OVER KERN COUNTY MOUNTAINS AND
DESERT...MODERATE ONSHORE FLOW AND DEEP MARINE LAYER WILL PROVIDE
AREAS OF MOUNTAIN OBSCURATIONS OVER THE TEHACHAPIS AND MVFR
CONDITIONS IN THE HIGH DESERT THROUGH 12Z FRIDAY.
&&
.AIR QUALITY ISSUES...
ON THURSDAY NOVEMBER 29 2012... UNHEALTHY FOR SENSITIVE GROUPS IN
KERN COUNTY. FIREPLACE/WOOD STOVE BURNING IS PROHIBITED IN KERN
COUNTY.
FURTHER INFORMATION IS AVAILABLE AT VALLEYAIR.ORG
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS HIGH.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 11-29 76:1947 47:1905 58:1901 26:1975
KFAT 11-30 77:1924 44:1972 56:1892 29:1906
KFAT 12-01 76:1926 40:1905 53:1893 29:1906
KBFL 11-29 80:1924 51:2006 57:1938 28:1919
KBFL 11-30 83:1924 46:1965 52:1904 28:1907
KBFL 12-01 79:1903 44:1972 52:1954 27:2004
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
PUBLIC...BINGHAM
AVN/FW...MV
SYNOPSIS...BINGHAM
WEATHER.GOV/HANFORDHazardous weather outlook, Nov 29, 1:03 PM PST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 103 PM PST THU NOV 29 2012 CAZ089>092-094-095-097>099-302115- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS- TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 103 PM PST THU NOV 29 2012 ...MAJOR STORM ARRIVAL... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CALIFORNIA INTERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT EXPECT THE ARRIVAL OF THE NEXT STORM LATE TONIGHT SPREADING SOUTH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RAIN AND HIGH ELEVATION SNOW DEVELOPING EARLY FRIDAY SPREADING SOUTH DURING THE DAY. BRIEF HEAVY RAIN IS POSSIBLE FRESNO COUNTY NORTH. THE THIRD AND STRONGEST STORM IS EXPECTED SATURDAY NIGHT INTO SUNDAY. HEAVY RAIN AND HIGH ELEVATION SNOW LIKELY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NECESSARY FOR ALL OF INTERIOR CENTRAL CALIFORNIA SUNDAY...ESPECIALLY FROM FRESNO NORTH. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ093-096-302115- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 103 PM PST THU NOV 29 2012 ...POSSIBLE FLOODING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FOOTHILLS AND HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THIRD IN THE CURRENT SERIES OF STORMS WILL REACH THE CENTRAL CALIFORNIA INTERIOR SATURDAY NIGHT INTO SUNDAY. LOCALLY HEAVY RAINS WILL BE POSSIBLE OVER THE SOUTHERN SIERRA NEVADA AND THE ADJACENT FOOTHILLS...ESPECIALLY NORTH OF KINGS CANYON. PLEASE SEE THE LATEST FLOOD WATCH AT /SFOFFAHNX/ FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NECESSARY FOR ALL OF INTERIOR CENTRAL CALIFORNIA SUNDAY...ESPECIALLY FROM FRESNO NORTH. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. JONES
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 12:40 PM PST | Flood Watch | HNX | 3 days |
Nearby
Wind Advisories in California, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.